# SDR CA111103009

- Difficulty date: October 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 40,601 hours
- Engine: Cfmint CFM565B5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Brake
- Part number: 831A000005
- Condition: Failed
- Location: Wing Tip
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, FLIGHT CREW REPORTED A FLIGHT CONTROL PROBLEM WHICH REQUIRED A GO-AROUND.  AS A PRECAUTION, THE CREW DECLARED AN EMERGENCY WITH ATC (PAN-PAN) AND LANDED SAFELY.   ON FLAP EXTENSION TO FLAPS 1 DURING APPROACH S-LOCKED.  UNABLE TO CLEAR BY RECYCLING FLAP LEVER.  COMPLETED QRH AND ECAM LAND FLAP 3.  LOCKED DURING INITIAL ECAM.  LT WTB (35CV) FOUND BREAKOUT TORQUE, OUT OF LIMIT (MORE THAN 0.5NM).  LT WTB REPLACED AND TESTED IAW AMM 27-81-51PB 401.
